# SDR FDEA201312092938

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR RT OTBD CREASE BEAM HAS CORROSION.  CHAFF MARKS STATION 1400 - 1630, STRINGER 17R.  BLENDED CORROSION  & CHAFE MARKS ON CREASE BEAM LOCATED AT RT OTBD STATION 1400 - 1630 IAW 757-200 SRM 51-10-02 PG 16 FIG 1.  FOUND TO BE OUT OF LIMITS IAW 757-200 SRM 53-60-13 PG 105 FIG 101.  REMOVED .008 FROM ORIGINAL THICKNESS OF .070.  REPLACED CREASE BEAM IAW DN146N5590.
